Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Disorientation

Premium Questions

doctor1 MD

it and making him act so very weird and odd. I looked up interactions between the three drugs and found that all ... to the regular happy person he used to be and these three medications he is on right now are obviously reacting ...

doctor1 MD

Last Saturday I had three brief episodes of disorientation , slight dizziness each from 30 seconds ... on the left side. I am 62 years old, 6' 2" and 180 lbs. I am taking no medications. ...

doctor1 MD

and infection. I have only taken 7 tablets but have now experienced quite serious dizziness or disorientation ... to sunlight while on this medication? Thanks. ...

doctor1 MD

took them all at once each day. Could this be altitude sickness or a combination of that with the drug? ...

doctor1 MD

't breathe, dizzy, heart races and down right mean. Is this a side effect of the medication? ...

Public Forum Discussions

doctor1 MD

A few years ago I had a phase where I experimented with a lot of drugs. Although I wasn t an addict ... intake and it may have damaged my brain. I stopped taking drugs 2 years ago in hope that it would improve ...

doctor1 MD

. Was not nervous but shortly after returning to the boat experienced disorientation and amnesia for about 2 hours. Luckily friends realized I was having difficulty and sought medical attention. Is there any studies ...

doctor1 MD

100 mg of Gabapentin three times a day and had been receiving the drug tramadol also.He has become ... rehabilitation unit.Our concerns are that he is being over medicated. We believe that if we stand idly by he ...

doctor1 MD

drugs medications or alcohol, I do suffer from migraines but i didnt have one today not a real one ...

doctor1 MD

Would like to know if these are some side effects to taking the drug Intuniv? my son(16yr old) is currently on Intuniv in the morning . the past 3 mornings he has showed signs of disorientation, slurred ...

doctor1 MD

my brother is on a new medication calledcarvedilol 25 mg he is also taking olanzapine ... this new drug be causing his symptoms of confusion or perhaps the two drugs aren t interacting with each ...

doctor1 MD

that long? Spikes in BP , disorientation, weakness, dizziness , MS symptoms, I have always had low BP I will all of the sudden start getting really drugged feeling and my legs and arms go weak, and sort of cold ...

doctor1 MD

drugged. She doesn t eat or open her eyes or wake up. Do you have any suggestions to get her back ...

doctor1 MD

-smoker,Type 2 Diabetes, collapsed retina in left eye. Refused to take most recently prescribed medication ...

doctor1 MD

and family issues. I have told her that this is very serious and the medical bills can wait (just call them ...

Mobile Questions and Answers

doctor1 MD

It is possible that you could have sustained a concussion. If you are having symptoms like difficulty in thinking clearly or confusion / disorientation, please have a medical evaluation urgently.

doctor1 MD

There is no such medication.

doctor1 MD

No atacand is a blood pressure medication called candesartan